On the behaviour of continuous real functions in the neighbourhood of a fixed point.
Aequationes mathematicae, Tome 14 (1976), pp. 123-136
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1976__14_136571,
author = {J. Drewniak and J. Kalinowski and B. Ulewicz},
title = {On the behaviour of continuous real functions in the neighbourhood of a fixed point.},
journal = {Aequationes mathematicae},
pages = {123--136},
year = {1976},
volume = {14},
zbl = {0324.26004},
url = {http://geodesic.mathdoc.fr/item/AM2_1976__14_136571/}
}
TY - JOUR AU - J. Drewniak AU - J. Kalinowski AU - B. Ulewicz TI - On the behaviour of continuous real functions in the neighbourhood of a fixed point. JO - Aequationes mathematicae PY - 1976 SP - 123 EP - 136 VL - 14 UR - http://geodesic.mathdoc.fr/item/AM2_1976__14_136571/ ID - AM2_1976__14_136571 ER -
J. Drewniak; J. Kalinowski; B. Ulewicz. On the behaviour of continuous real functions in the neighbourhood of a fixed point.. Aequationes mathematicae, Tome 14 (1976), pp. 123-136. http://geodesic.mathdoc.fr/item/AM2_1976__14_136571/